MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET
Catalog Number B30183
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger, where it was reported that there was air in line, and the medication involved is taxol 182ml/hr.There was unknown patient involvement and unknown adverse reaction or need for medical intervention.

Brand Name
32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17646025
Report Number9617594-2023-00609
Device Sequence Number17634943
Product Code FMG
UDI-Device Identifier00887709055445
UDI-Public(01)00887709055445(17)271201(10)13490373
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30183
Device Lot Number13490373
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLUM 360 (V 15.X), ICU MEDICAL; TAXOL, UNK MFR
Patient SexUnknown